Posted by louise
on May 17, 2000 at 17:19:29:
In Reply to: Re: facial swelling posted by jwells on April 19, 2000 at 20:24:36:
: : : My wife had been experiencing swelling of the head and cheeks. It has become very painful often accompanied by migraine headachs. She has been to numerous doctors and none of them have been able to give her any relief. Does anyone know what this is and what can be done for it? Any help would be appreciated.
: : sorry to hear about your wife's pain. there is no pain associated with my facial swelling. this morning i woke up to swollen lips and jaw, but only on the left side. back on prednisone. it began as a tingling in my lower lip last night and progressed over night to this swelling. i looked quite disfigured. my worry is: will this happen to my wind pipe???? re: the little boy, what did your doctor say????
: Folks this is amazing, I have had the same lip swelling and tingle the night before. I've been to Dr's and no preventive medicine only reaction treatments I have the Epi-Pen shots and have been taking benedryl like crazy when I get an attack. I have had the swelling in my feet (most common), Lips (most severe), Hands, genetals and anckle(sp?) I hope someone out there can tell me something to take that will stop the attacks at the onset or something to prevent? By the way, what is Prednisone? I have not been given it yet.
: Hope we find something to stop our swelling.
I suffer from the same facial swelling, including my wind pipe and tongue and now have to carry an adrenalin pen with me.
Everyone is different, but I am allergic to the preservative sodium benzoate. this is in wines, beers, soft and fizzy drinks and various sauces.
My swelling did just start one day and previously I'd been eating those foods with no reactions.
An interestingpoint is that it takes between 24-48 hours for my body to react to something. So it is not waht I've eaten the day before that matters, but the day before that!!
I hope this has been of some help to people. Please get in touch if anyone feels that I can be of more help.